# SDR AALA202201143958

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 35,543 hours, 14,487 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Rt Flap/Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP/SLAT DISAGREE MESSAGE DURING DESCENT, FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. REPLACED LEADING EDGE SLAT/FLAP PROXIMITY SENSOR S174 F4 RETRACT WITH NEW IAW AMM 27-88-11, OPS CHECK GOOD.
